posted on Jan, 23 2009 @ 04:25 PM
"Using drugs such as Pain Meds, X, And Benzos all make your pupils small or almost invisible.
If you have any of that going on - there is your answer. No offense - not saying you use/abuse drugs. Im simply stating what could certainly produce
No where in there did I even imply you used drugs, I merely stated what could cause this effect. I even went the extra step in my first post to say
'Im not saying you use and please no offense - these are simply catalysts that would cause your problem. Only you know what you do.'
Still you CHOSE to take offense. Therefore - I am forced to go with the majority on this one: attention seeker. Nothing more, as you ONLY WANT TO HEAR
what YOU want to hear
When given the option - NEVER CHOSE to be offended. Its always unbecoming. Good Luck. Youre still special regardless of your eyes - we all are. Dont
take being normal so hard.
[edit on 23-1-2009 by Little One]